A general first main theorem of value distribution. I

Wilhelm Stoll University of Notre Dame, Notre Dame, Indiana, U.S.A

TBD mathscidoc:1701.331325

Acta Mathematica, 118, (1), 111-146, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:11 uploaded by actaadmin ] [ 162 downloads ] [ 0 comments ]
@inproceedings{wilhelm1967a,
  title={A general first main theorem of value distribution. I},
  author={Wilhelm Stoll},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211594861034},
  booktitle={Acta Mathematica},
  volume={118},
  number={1},
  pages={111-146},
  year={1967},
}
Wilhelm Stoll. A general first main theorem of value distribution. I. 1967. Vol. 118. In Acta Mathematica. pp.111-146. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203211594861034.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved